Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RANDOM WALK")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5722

  • Page / 229
Export

Selection :

  • and

A MODEL FOR THE TRANSPORT OF SOLID PARTICLES IN A FLUID FLOWGANI J; TODOROVIC P.1983; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1983; VOL. 14; NO 1; PP. 1-17; BIBL. 3 REF.Article

FORMULE D'ITO POUR UNE MARCHE ALEATOIREKUDZHMA R.1982; LITOVSKIJ MATEMATICESKIJ SBORNIK; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 3; PP. 122-127; ABS. LIT/ENG; BIBL. 3 REF.Article

HOW PROBABLE IS A LARGE RESULTANT IN A RANDOM WALK.WILSON AJC; BINGHAM NH.1980; TECHNOMETRICS; ISSN 0040-1706; USA; DA. 1980; VOL. 22; NO 4; PP. 629-630; BIBL. 20 REF.Article

ON CERTAIN ASPECTS OF A SIMPLE RANDOM WALK WITH ONE RANDOM AND ONE NON-RANDOM ABSORBING BARRIERVASSILIOU PCG.1980; SCAND. ACTU. J.; SWE; DA. 1980; NO 3; PP. 161-171; BIBL. 7 REF.Article

ON RECURRENT RANDOM WALKS ON ABELIAN SEMIGROUPSHOGNAS G.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 75; NO 1; PP. 111-113; BIBL. 8 REF.Article

A ONE-DIMENSIONAL RANDOM WALK WITH REPULSIONHINES DF; THOMPSON CJ.1978; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1978; VOL. 20; NO 3; PP. 375-380; BIBL. 5 REF.Article

RANDOM SHEETSEBERLEIN E.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 40; NO 2; PP. 147-155; BIBL. 6 REF.Article

SUR DEUX CLASSES DE MARCHES ALEATOIRES.GALLARDO L.1977; ; S.L.; DA. 1977; PP. 1-94; BIBL. 2 P.; (THESE DOCT. SPEC. MATH. PURES; NANCY I)Thesis

ON A RANDOM WALK BETWEEN A REFLECTING AND AN ABSORBING BARRIER.BLASI A.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 4; PP. 695-696; BIBL. 3 REF.Article

RECURRENT RANDOM WALKS ON CERTAIN CLASSES OF GROUPSBALDI P.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1976; VOL. 37; NO 1; PP. 7-25; BIBL. 9 REF.Article

ON TRANSIENCE AND RECURRENCE OF GENERALIZED RANDOM WALKSDEKKING FM.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 61; NO 4; PP. 459-465; BIBL. 14 REF.Article

ERGODIC THEOREMS FOR COUPLED RANDOM WALKS AND OTHER SYSTEMS WITH LOCALLY INTERACTING COMPONENTSLIGGETT TM; SPITZER F.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 56; NO 4; PP. 443-468; BIBL. 7 REF.Article

P-SETS FOR RANDOM WALKSBLUM JR; REICH JI.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 48; NO 2; PP. 193-200; BIBL. 3 REF.Article

UNRESTRICTED CORRELATED RANDOM WALK WITH STAYNAIN RB; KANWAR SEN.1978; METRON (ROVIGO); ISSN 0026-1424; ITA; DA. 1978 PUBL. 1980; VOL. 36; NO 3-4; PP. 159-172; BIBL. 3 REF.Article

MARCHES ALEATOIRES SUR LES ESPACES HOMOGENES DU GROUPE DES DEPLACEMENTS.GALLARDO L; RIES V.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 16; PP. 1093-1094; ABS. ANGL.; BIBL. 6 REF.Article

THE VISITS TO ZERO OF SOME DETERMINISTIC RANDOM WALKSAARONSON J; KEANE M.1982; PROC. LOND. MATH. SOC.; ISSN 0024-6115; GBR; DA. 1982; VOL. 44; NO 3; PP. 535-553; BIBL. 10 REF.Article

SOME RESULTS FOR TWO-DIMENSIONAL TRANSIENT RANDOM WALKSISHIDA K.1980; COMMENT. MATH. UNIV. SANCTI PAULI; JPN; DA. 1980; VOL. 28; NO 1; PP. 73-79; BIBL. 3 REF.Article

A SELF-AVOIDING RANDOM WALKLAWLER GF.1980; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1980; VOL. 47; NO 3; PP. 655-693; BIBL. 12 REF.Article

NOTE ON DISCRETE RANDOM WALKS.FOLDES S; GABOR G.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1978; NO 115; PP. 1-3; BIBL. 2 REF.Serial Issue

SUR LA TRANSCIENCE DU GROUPE DES DEPLACEMENTS DE L'ESPACE.BALDI P.1976; ANN. INST. HENRI POINCARE, B; FR.; DA. 1976; VOL. 12; NO 3; PP. 285-290; ABS. ANGL.; BIBL. 2 REF.Article

ON THE MAXIMUM OF A RANDOM WALK WITH SMALL NEGATIVE DRIFTKLASS MJ.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 491-505; BIBL. 13 REF.Article

RANDOM WALKS AMONG RANDOM SCATTERERSVARADHAN SRS.1983; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1983; NO 49; PP. 282-283; BIBL. 1 REF.Conference Paper

A CONNECTIVE CONSTANT FOR LOOP-ERASED SELF-AVOIDING RANDOM WALKLAWLER GF.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 2; PP. 264-276; BIBL. 4 REF.Article

RECURRENCE OF A RANDOM WALK ON THE HALF-LINE AS THE GENERATING FUNCTION FOR THE CATALAN NUMBERSCOHEN DIA; KATZ TM.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 29; NO 2; PP. 213-214; BIBL. 3 REF.Article

POSITION D'UNE MARCHE ALEATOIRE SUR Z2 A L'INSTANT D'ATTEINTE D'UNE DROITEBOUGEROL P; KIPNIS C.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 52; NO 2; PP. 183-191; BIBL. 3 REF.Article

  • Page / 229